Open Access
Translator Disclaimer
February 2004 Optimality of the CUSUM procedure in continuous time
George V. Moustakides
Ann. Statist. 32(1): 302-315 (February 2004). DOI: 10.1214/aos/1079120138

Abstract

The optimality of CUSUM under a Lorden-type criterion setting is considered. We demonstrate the optimality of the CUSUM test for Itô processes, in a sense similar to Lorden's, but with a criterion that replaces expected delays by the corresponding Kullback-Leibler divergence.

Citation

Download Citation

George V. Moustakides. "Optimality of the CUSUM procedure in continuous time." Ann. Statist. 32 (1) 302 - 315, February 2004. https://doi.org/10.1214/aos/1079120138

Information

Published: February 2004
First available in Project Euclid: 12 March 2004

zbMATH: 1105.62368
MathSciNet: MR2051009
Digital Object Identifier: 10.1214/aos/1079120138

Subjects:
Primary: 62L10
Secondary: 62C10 , 62L15

Keywords: change point , CUSUM , disorder problem , Kullback-Leibler divergence , sequential detection

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.32 • No. 1 • February 2004
Back to Top